Invariant tori of differential systems with impulses in spaces of bounded numerical sequences
Differencialʹnye uravneniâ, Tome 21 (1985) no. 8, pp. 1353-1361
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_8_a8,
author = {A. M. Samoilenko and Yu. V. Teplinskii},
title = {Invariant tori of differential systems with impulses in spaces of bounded numerical sequences},
journal = {Differencialʹnye uravneni\^a},
pages = {1353--1361},
year = {1985},
volume = {21},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_8_a8/}
}
TY - JOUR AU - A. M. Samoilenko AU - Yu. V. Teplinskii TI - Invariant tori of differential systems with impulses in spaces of bounded numerical sequences JO - Differencialʹnye uravneniâ PY - 1985 SP - 1353 EP - 1361 VL - 21 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1985_21_8_a8/ LA - ru ID - DE_1985_21_8_a8 ER -
A. M. Samoilenko; Yu. V. Teplinskii. Invariant tori of differential systems with impulses in spaces of bounded numerical sequences. Differencialʹnye uravneniâ, Tome 21 (1985) no. 8, pp. 1353-1361. http://geodesic.mathdoc.fr/item/DE_1985_21_8_a8/